# SDR IPXA12172708

- Difficulty date: March 12, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 11,635 hours, 7,092 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN FLOORBOARD NR 252UJ IS BROKEN.  FABRICATED MAIN CABIN FLOORBOARD IAW EO A300-5320-40552-A, APPENDIX B.
